Your overall health and many different medications can increase Tinnitus symptoms.  We have another great article located here on our website that already discusses how prescription medications can affect your tinnitus, but now it seems that even over the counter medications can often lead to an increase in your tinnitus problems.  Also, because tinnitus is a symptom of some other underlying health issue, it seems that many different health problems can contribute to that annoying ringing in the ears that is most often associated with tinnitus.

Control Tinniuts Symptoms With Improved Health and Diet

Control Tinnitus Symptoms With Improved Health and Diet (www.stationr.org)

Many times the onset of the ringing is very subtle, but it almost always increases with time and as the damage worsens or as other health issues help heighten the noise that is usually associated with tinnitus.  While there is no way to cure tinnitus, there is a way to improve your tinnitus symptoms.  The best cure is prevention, although no one wants to believe that they are going to be next because there are no warning signs really.  You either have tinnitus symptoms or you don’t, but then suddenly, the damage is done and the perception of sound is there without warning, and then you are forever a tinnitus sufferer from that point forward.

According to a recent article we found at www.waff.com, even caffeine and aspirin can increase the ringing in your ears significantly.  Here is what Bobby Shuttleworth had to say in a recent article he posted at www.waff.com:

Dr. Randall F. Wilks is a 20 year audiologist. He’s very precise about the hearing tests he gives to people. He recognizes complaints about a ringing or buzzing noise in their ears because he also suffers from the condition.

“When you’re perceiving sound and there’s no sound present, that is in a broad range considered Tinnitus,” said Wilks.

He said it can be caused by many things.

“Something as simple as aspirin can turn the volume up and we hear our inner ear’s internal noise,” he added.

And it isn’t always a ringing noise.

“Sometimes the sound is perceived as a roaring water fall,” he said.

Wilks said the sounds can vary as much as the cause. One big reason people develop the condition involves prolonged exposure to loud noises, like a train whistle.

Years ago, Baby Boomers cranked up the tunes, and now they are paying the price.

Very often this condition goes hand in hand with hearing loss.

There are other causes like high blood pressure, infections, and medications.

“When you find nasal allergies and any medical condition in your body, there are medications involved to treat these things. I believe the side effects of medication to treat a variety of things,” said Wilks.

He is in a unique situation in that he also suffers from this condition.

“As I sit right here, right now, my ears are screaming,” he said.  You can read the rest of the original article here.

None of this is really new information, but many people are still not educated enough about what causes tinnitus, so the fact that a medical doctor is telling us these facts was important enough that we wanted to add the information to our website here at My Cure Tinnitus.  If you are suffering from tinnitus symptoms or if you are searching for a tinnitus cure, then you have come to the right place.  Spend some time reading the information that is found here on our website so that you will have the most recent and updated information on exactly what causes tinnitus and how you can treat it.

Even though there is no real way to cure tinnitus, you can treat and manage the symptoms through dies and improving your overall health, particularly through holistic stress management practices or stress reduction techniques.  Don’t continue to suffer any longer:  Spend some time on our site and make sure you understand that your overall health and many different medications can increase Tinnitus symptoms.

Leave a Reply

Your email address will not be published. Required fields are marked *

three × three =